A theorem on multiple completeness for ordinary differential
Doklady Akademii Nauk, Tome 275 (1984) no. 1, pp. 13-17
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1984_275_1_a1,
author = {A. I. Vagabov},
title = {A theorem on multiple completeness for ordinary differential},
journal = {Doklady Akademii Nauk},
pages = {13--17},
year = {1984},
volume = {275},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1984_275_1_a1/}
}
A. I. Vagabov. A theorem on multiple completeness for ordinary differential. Doklady Akademii Nauk, Tome 275 (1984) no. 1, pp. 13-17. http://geodesic.mathdoc.fr/item/DAN_1984_275_1_a1/